We present a case of systemic Mycobacterium chelonae infection in an immunosuppressed patient with systemic lupus erythematosus (SLE), idiopathic hypoparathyroidism, and hypothyroidism. The patient was treated for 3 months for skin infection with clarithromycin monotherapy. Since her condition deteriorated, the antibiotic therapy was switched to intravenously administered clindamycin, cloxacillin, and meropenem. Due to further deterioration and isolation of M. chelonae from the blood culture, antimicrobial therapy was changed to azithromycin and amikacin. Drug-test sensitivity was performed, and the isolate was susceptible to clarithromycin only. The patient’s deteriorating status prevented orally administered medication with clarithromycin (parenteral formulation is not registered in Croatia). The same antibiotic regime was continued until the isolation of Pseudomonas aeruginosa and Candida albicans. In addition, extensive calcifications in her brain were found on a computed tomography (CT) scan, which suggested Fahr’s syndrome. Despite all measures and supportive care, the patient developed multiorgan failure and eventually died. There has been an increase in the number of infections by rapidly growing mycobacteria, but only a few cases of severe systemic infection with M. chelonae have been described. If the infection is diagnosed early and a patient is treated with appropriate drugs, dissemination can be avoided despite immunosuppression. For serious skin, bone, and soft-tissue disease, a minimum of 4 months of a combined drug therapy is necessary. This is the first report of M. chelonae infection in Croatia and the first-described M. chelonae infection in a patient with concomitant Fahr’s syndrome.